# SDR SWAA2014050527651

- Difficulty date: May 1, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 73,104 hours, 61,765 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435237
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP DELAMINATED.  R & R AFT FLAP IAW AMM.
